On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions
Laitochová, Jitka
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989), p. 165-175 / Harvested from Czech Digital Mathematics Library
Published online : 1989-01-01
Classification:  34A30,  34C10,  34C11,  34K99
@article{120214,
     author = {Jitka Laitochov\'a},
     title = {On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {28},
     year = {1989},
     pages = {165-175},
     zbl = {0714.34112},
     mrnumber = {1053734},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120214}
}
Laitochová, Jitka. On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989) pp. 165-175. http://gdmltest.u-ga.fr/item/120214/

Borůvka O. Linear Differential Transformations of the Second Order, The English University Press, London 1971. (1971) | MR 0463539

Laitochová J. On a Canonical Two-dimensional Space of Continuous Functions, ACTA UPO Vol.91, 1988, in print. (1988) | MR 1039887 | Zbl 0692.46019

Laitochová J. On Two-dimensional Linear Spaces of Continuous Functions of the Same Character, ACTA UPO Vol.94, 1989, in print. (1989) | MR 1053733 | Zbl 0704.34044